# SDR AUS20020563

- Difficulty date: May 29, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Gulstm 500B
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK4
- System (JASC): 3457 · Global Positioning System
- Part: Cooling Fan
- Part number: KA33
- Condition: Seized
- Location: Global Positioni
- Component: Global Positioni
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) GPS COOLING FAN SEIZED.
